Facebook Pixel
EmpowHER Guest

Blood sugar reading this a.m. 420 this evening meter just said hi, no number

By Anonymous June 30, 2017 - 7:34pm
Rate This

Yesterday I had a cortisone injection in my knee. Dr. told me to expect elevated blood sugars. I have increased my insulin and used a fast acting type. 20 minutes after meter still said hi. What symptoms should I be looking for. Everything feels normal at this time.

Add a Comment1 Comments


Dear Anon.

Thank you for your message.

If your blood sugar level is too high, you may experience:
-Increased thirst.
-Frequent urination.
-Nausea and/or vomiting.
-Shortness of breath.
-Stomach pain.

Check in with your doctor about your blood sugar readings. If you become ill, don't hesitate to seek medical help.


July 1, 2017 - 4:43am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Diabetes Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!